Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Mobile, AL

April 25, 2015Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 3:57 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 3:57 PM CDT (20:57 UTC)
Expired
Apr 25, 2015, 4:50 PM CDT
In force
53 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 99 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS54 KMOB 252057
SVRMOB
FLC091-113-252200-
/O.NEW.KMOB.SV.W.0034.150425T2057Z-150425T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  CENTRAL OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 500 PM CDT

* AT 356 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED OVER BAGDAD...
  AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...           MILTON...              BAGDAD...
  BAKER...               ROEVILLE...            CLEAR SPRINGS...
  HAROLD...              NUBBIN RIDGE...        EAST MILTON...
  CANNON TOWN...         MILLIGAN...            FLORIDALE...

LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
      3058 8698 3058 8699 3060 8702 3059 8703
      3057 8700 3055 8702 3054 8704 3049 8706
      3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2056Z 242DEG 48KT 3057 8700 
$$
2 follow-up statements
556 
WWUS54 KMOB 252126
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT SAT APR 25 2015

FLC091-113-252200-
/O.CON.KMOB.SV.W.0034.000000T0000Z-150425T2200Z/
SANTA ROSA FL-OKALOOSA FL-
426 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL SANTA ROSA AND CENTRAL OKALOOSA COUNTIES...
    
AT 425 PM CDT...A CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS 
LOCATED OVER EASTERN SANTA ROSA AND CENTRAL OKALOOSA COUNTIES. 
STRONGEST STORM WAS NEAR CRESTVIEW. MOVING EAST AT 45 MPH.

LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
      3058 8698 3058 8699 3060 8702 3059 8703
      3057 8700 3055 8702 3054 8704 3049 8706
      3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2125Z 257DEG 63KT 3075 8655 
$$
602 
WWUS54 KMOB 252150
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT SAT APR 25 2015

FLC091-113-252159-
/O.CAN.KMOB.SV.W.0034.000000T0000Z-150425T2200Z/
SANTA ROSA FL-OKALOOSA FL-
450 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANTA ROSA AND
CENTRAL OKALOOSA COUNTIES HAS BEEN CANCELLED...

AT 449 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL 
SANTA ROSA AND CENTRAL OKALOOSA COUNTIES HAS MOVED OUT OF THE 
WARNING POLYGON...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
      3058 8698 3058 8699 3060 8702 3059 8703
      3057 8700 3055 8702 3054 8704 3049 8706
      3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2148Z 242DEG 48KT 3090 8622 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:07 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 25, 1:07 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT SAT APR 25 2015

.AVIATION...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH
MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS
COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL
IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE
TONIGHT. /13

.PREV DISCUSSION... /ISSUED 1115 AM CDT SAT APR 25 2015/

UPDATE...THE FORECAST HAS BEEN UPDATED TO REFLECT NEWLY ISSUED
SEVERE THUNDERSTORM WATCH 111 IN EFFECT FOR SOUTHEAST MISSISSIPPI
THROUGH 6 PM THIS EVENING. CURRENT SATELLITE IMAGERY INDICATED AN
INCREASING AREA OF THUNDERSTORMS OVER CENTRAL LOUISIANA MOVING
EASTWARD. DOWNSTREAM...BREAKS IN THE CLOUDS THIS MORNING HAVE ALLOWED
INSTABILITY LEVELS TO INCREASE WITH MLCAPE VALUES OF 1000-1500 J/KG
ACROSS THE AREA. IN ADDITION...DEEP LAYER SHEAR VALUES AROUND 50 KTS
AND STEEP MID LEVEL LAPSE RATES WILL FAVOR LARGE HAIL IN THE STRONGER
STORMS THIS AFTERNOON ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE
TORNADO THREAT IS MINIMAL DUE TO WEAK SR HELICITY AS SFC WINDS REMAIN
SOUTHWEST. UPDATES HAVE ALREADY BEEN SENT. /13

PREV DISCUSSION... /ISSUED 630 AM CDT SAT APR 25 2015/

SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL
BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND
SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND
NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND
OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY
AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF
THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT
THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE
EVENING HOURS.

FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH
AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW
ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND
TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER
VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING
AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST.
THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS
SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES
ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY
TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF
OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL.

MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND
WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST...
SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE
BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN
INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME
HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE
FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA.

LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE
UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY
DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES
MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN
GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT
OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED.
RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT
THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND
OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND
THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND
ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST
OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER
NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF
THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE
SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING
TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE
HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO
THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME
HIGHS IN THE 70S EXPECTED.

FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF
ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE
SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT
ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE
ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT
EXPECTED.

MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY
TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A
MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT
BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS
ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY
FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  89  67  83  63 /  10  10  05  20  40
PENSACOLA   72  87  70  83  66 /  20  10  05  20  30
DESTIN      74  82  70  81  64 /  20  20  10  20  30
EVERGREEN   68  89  62  83  57 /  10  10  05  10  30
WAYNESBORO  67  90  64  80  61 /  10  05  05  20  30
CAMDEN      68  89  61  80  59 /  10  05  05  10  20
CRESTVIEW   70  90  65  86  63 /  20  10  05  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT SAT APR 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS
AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE
WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY
THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH
TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR
THIS AFTERNOON.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS
THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR
SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 25, 3:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     4 E FRISCO CITY         31.43N 87.34W
04/25/2015                   MONROE             AL   NEWSPAPER

            LARGE TREES DOWN NEAR THE TOWN OF EXCEL. TIME ESTIMATED
            FROM RADAR.

&&

RROGERS
Special weather statement, Apr 25, 3:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SAT APR 25 2015

ALZ056-058>060-FLZ001-252130-
CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-INLAND ESCAMBIA FL-
337 PM CDT SAT APR 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CONECUH...SOUTHERN
CRENSHAW...COVINGTON AND ESCAMBIA COUNTIES UNTIL 430 PM CDT...

AT 336 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR EVERGREEN TO NEAR FLOMATON...AND MOVING EAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           OPP...                 BREWTON...
EVERGREEN...           EAST BREWTON...        FLORALA...
CENTURY...             FLOMATON...            BABBIE...
CASTLEBERRY...         RIVER FALLS...         LOCKHART...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3099 8619 3100 8716 3097 8720 3100 8740
      3148 8720 3151 8620
TIME...MOT...LOC 2036Z 270DEG 121KT 3142 8691 3102 8723
Local storm report, Apr 25, 3:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     4 S FAIRHOPE            30.47N 87.90W
04/25/2015                   BALDWIN            AL   PUBLIC

            MULTIPLE TREES DOWN ALONG WOOD ACRES RD.

&&

RROGERS
Local storm report, Apr 25, 3:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BELLVIEW                31.84N 87.36W
04/25/2015  E0.25 INCH       WILCOX             AL   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.

&&

RROGERS
Local storm report, Apr 25, 3:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BELLVIEW                30.46N 87.32W
04/25/2015  E0.25 INCH       ESCAMBIA           FL   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.

&&

RROGERS
Local storm report, Apr 25, 3:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     FOLEY                   30.41N 87.68W
04/25/2015  E0 MPH           BALDWIN            AL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE ESTIMATES 60MPH WINDS. TIME
            ESTIMATED FROM RADAR.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:17 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa43 min
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia, Santa Rosa34 min
Apr 25, 5:54 AM CDTTornado WarningMOBOkaloosa, Santa Rosa36 min
Apr 25, 6:13 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa47 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBOkaloosa39 min
Apr 25, 6:33 AM CDTTornado WarningMOBOkaloosa12 min
Apr 25, 6:59 AM CDTSevere Thunderstorm WarningMOBOkaloosa27 min
Apr 25, 7:05 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa64 min
Apr 25, 3:48 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa57 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningMOBOkaloosa24 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.